MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 15100
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The screw has not returned for evaluation.Radiographic images were provided which confirm the event of two set screw backouts and a rod slippage.A review of the device history records could not be performed as the identifying lot number was not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
A patient underwent a spinal surgery on an unknown date.About 6 weeks postoperatively radiographic images revealed that two set screws had become disengaged, and the rod slipped.The patient is asymptomatic, and there are no plans for revision surgery.This is report 1 of 2.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22524278
Report Number2027467-2025-00172
Device Sequence Number8079028
Product Code NKB
UDI-Device Identifier00190376137902
UDI-Public(01)00190376137902
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15100
Device Catalogue Number15100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown